# SDR SWIA202164813

- Difficulty date: November 13, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: B0530021BF
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER STRG20R BETWEEN FUSELAGE FS879 THRU FS893     (C-CHECK RO 3/10/2022)    REMOVED CORRODED STGR20R FROM FS879-FS893 AND REPLACED WITH NEW STGR SECTION PER NHIRJ REO 670-53-51-241 REV. -- DATED:2021-12-27. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITTION AND DETAILS OF CORRECTIVE ACTION. NO FURTHER ACTION ACTION REQUIRED AT THIS TIME.
